toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Rothschild, B.M.; Rothschild, C.; Woods, R.J.   
  Title Inflammatory arthritis in large cats: An expanded spectrum of spondyloarthropathy Type Journal Article
  Year 1998 Publication Journal of Zoo and Wildlife Medicine Abbreviated Journal  
  Volume 29 Issue 3 Pages 279-284  
  Keywords Acinonyx-jubatus; cheetah; Felidae; Felis-concolor; mountain-lion; Felis-pardalis; ocelot; Panthera-leo; African-lion; Panthera-onca; jaguar; Panthera-pardus; leopard; Panthera-tigris; tiger; Panthera-uncia; snow-leopard; snow leopard; Acinonyx; jubatus; felis; concolor; mountain; lion; pardalis; panthera; leo; african; onca; pardus; tigris; uncia; browse; 1240  
  Abstract Spondyloarthropathy was documented for the first time in 14 (3.7%) of 386 large cats, affecting eight species belonging to three genera. The limited distribution of joint erosions, associated with spine and sacroiliac joint pathology, was indistinguishable from that occurring in humans with spondyloarthropathy of the reactive type. This form of inflammatory arthritis is almost twice as common as osteoarthritis (for felids as a whole), and animal well-being may be enhanced by its recognition and by initiation of specific treatment.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Document Type: English Approved no  
  Call Number SLN @ rana @ 353 Serial 832  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: